# SDR ASAA2017112822911

- Difficulty date: November 28, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N552AS
- Make and model: Boeing 737890
- Aircraft serial: 34595
- Aircraft time: 44,153 hours, 14,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A541027
- Condition: Cracked
- Location: Bs 380-400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE ON TOP OF FLOOR SUPPORT JUST RIGHT OF CENTER BETWEEN BS 380 TO 400 IS CRACKED AT FASTENER HOLES.  ACFT GROUNDED.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02.
